# SDR QMLA2017030117

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N509CF
- Make and model: Agusta A109E
- Aircraft serial: 11061
- Aircraft time: 5,100 hours, 16,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: 109032531
- Condition: Cracked
- Location: Engine Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2-3 INCH CRACK FOUND INSIDE CABIN BOX BEAM UNDER ENGINE MOUNT ON NR 1 ENGINE SIDE. CRACK WAS FOUND DURING INSPECTION.
